# SDR CALA2017120804330

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 61,328 hours, 21,740 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 1303
- Condition: Smoke
- Location: Galley
- Part time: 81,182 hours, 12,530 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKING OR SPARKING 205 SMOKE FROM OVEN WHEN ACTIVATED. FA REPORT INSIDE CLEAN REMOVED AND REPLACED OVEN AS REQUIRED C/B RESET POS 205 OK TO CONT
